Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 
 

 

Note about square function estimates and uniformly rectifiable measures


Authors: Henri Martikainen and Mihalis Mourgoglou
Journal: Proc. Amer. Math. Soc. 144 (2016), 3455-3463
MSC (2010): Primary 42B20
DOI: https://doi.org/10.1090/proc/13128
Published electronically: April 14, 2016
MathSciNet review: 3503713
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We generalise and offer a different proof of a recent $ L^2$ square function estimate on uniformly rectifiable sets by Hofmann, Mitrea, Mitrea and Morris. The proof is a short argument using the $ \alpha $-numbers of Tolsa.


References [Enhancements On Off] (What's this?)

  • [1] Jonas Azzam and Raanan Schul, Hard Sard: quantitative implicit function and extension theorems for Lipschitz maps, Geom. Funct. Anal. 22 (2012), no. 5, 1062-1123. MR 2989430, https://doi.org/10.1007/s00039-012-0189-0
  • [2] Michael Christ, Lectures on singular integral operators, CBMS Regional Conference Series in Mathematics, vol. 77, Published for the Conference Board of the Mathematical Sciences, Washington, DC; by the American Mathematical Society, Providence, RI, 1990. MR 1104656 (92f:42021)
  • [3] Michael Christ, A $ T(b)$ theorem with remarks on analytic capacity and the Cauchy integral, Colloq. Math. 60/61 (1990), no. 2, 601-628. MR 1096400 (92k:42020)
  • [4] Vasilis Chousionis, John Garnett, Triet Le, and Xavier Tolsa, Square functions and uniform rectifiability, Trans. Amer. Math. Soc., to appear, available at http://arxiv.org/abs/1401.3382.
  • [5] Guy David and Stephen Semmes, Analysis of and on uniformly rectifiable sets, Mathematical Surveys and Monographs, vol. 38, American Mathematical Society, Providence, RI, 1993. MR 1251061 (94i:28003)
  • [6] Steve Hofmann, Parabolic singular integrals of Calderón-type, rough operators, and caloric layer potentials, Duke Math. J. 90 (1997), no. 2, 209-259. MR 1484857 (99b:42018), https://doi.org/10.1215/S0012-7094-97-09008-6
  • [7] Steve Hofmann and John L. Lewis, Square functions of Calderón type and applications, Rev. Mat. Iberoamericana 17 (2001), no. 1, 1-20. MR 1846089 (2002g:47067), https://doi.org/10.4171/RMI/287
  • [8] Steve Hofmann, Dorina Mitrea, Marius Mitrea, and Andrew J. Morris, $ L^p$-square function estimates on spaces of homogeneous type and on uniformly rectifiable sets, Mem. Amer. Math. Soc., to appear, available at http://arxiv.org/abs/1301.4943.
  • [9] Peter W. Jones, Square functions, Cauchy integrals, analytic capacity, and harmonic measure, Harmonic analysis and partial differential equations (El Escorial, 1987), Lecture Notes in Math., vol. 1384, Springer, Berlin, 1989, pp. 24-68. MR 1013815 (91b:42032), https://doi.org/10.1007/BFb0086793
  • [10] Xavier Tolsa, Uniform rectifiability, Calderón-Zygmund operators with odd kernel, and quasiorthogonality, Proc. Lond. Math. Soc. (3) 98 (2009), no. 2, 393-426. MR 2481953 (2010f:28007), https://doi.org/10.1112/plms/pdn035

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 42B20

Retrieve articles in all journals with MSC (2010): 42B20


Additional Information

Henri Martikainen
Affiliation: Department of Mathematics and Statistics, University of Helsinki, P.O.B. 68, FI-00014 Helsinki, Finland
Email: henri.martikainen@helsinki.fi

Mihalis Mourgoglou
Affiliation: Departament de Matemàtiques, Universitat Autònoma de Barcelona and Centre de Reserca Matemàtica, Edifici C Facultat de Ciències, 08193 Bellaterra, Barcelona, Spain
Email: mmourgoglou@crm.cat

DOI: https://doi.org/10.1090/proc/13128
Keywords: Square function, $\alpha$-numbers, uniform rectifiability
Received by editor(s): January 6, 2015
Received by editor(s) in revised form: October 2, 2015
Published electronically: April 14, 2016
Additional Notes: The first author was supported by the Academy of Finland through the grant Multiparameter dyadic harmonic analysis and probabilistic methods, and is a member of the Finnish Centre of Excellence in Analysis and Dynamics Research.
The research of the second author was supported by the ERC grant 320501 of the European Research Council (FP7/2007-2013).
Communicated by: Alexander Iosevich
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society